Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An asymmetric Putnam-Fuglede theorem for unbounded operators


Author: Jan Stochel
Journal: Proc. Amer. Math. Soc. 129 (2001), 2261-2271
MSC (2000): Primary 47B20; Secondary 47B15
DOI: https://doi.org/10.1090/S0002-9939-01-06127-5
Published electronically: March 20, 2001
MathSciNet review: 1823908
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The intertwining relations between cosubnormal and closed hyponormal (resp. cohyponormal and closed subnormal) operators are studied. In particular, an asymmetric Putnam-Fuglede theorem for unbounded operators is proved.


References [Enhancements On Off] (What's this?)

  • 1. K. Clancey, Seminormal operators, Lecture Notes in Math., vol. 742, Springer-Verlag, Berlin, Heidelberg, and New York, 1979. MR 81c:47002
  • 2. T. Furuta, Relaxation of normality in the Fuglede-Putnam theorem, Proc. Amer. Math. Soc. 77 (1979), 324-328. MR 80i:47037
  • 3. T. Furuta, An extension of the Fuglede-Putnam theorem to subnormal operators using a Hilbert-Schmidt norm inequality, Proc. Amer. Math. Soc. 81 (1981), 240-242. MR 82e:47035
  • 4. J. Janas, On unbounded hyponormal operators, Ark. Mat. 27 (1989), 273-281. MR 91i:47031
  • 5. J. Janas, On unbounded hyponormal operators. II, Integr. Equat. Oper. Th. 15 (1992), 470-478. MR 93b:47047
  • 6. J. Janas, On unbounded hyponormal operators. III, Studia Math. 112 (1994), 75-82. MR 95m:47037
  • 7. K. H. Jin, On unbounded subnormal operators, Bull. Korean Math. Soc. 30 (1993), 65-70. MR 94h:47041
  • 8. R.L. Moore, D.D. Rogers and T.T. Trent, A note on intertwining $M$-hyponormal operators, Proc. Amer. Math. Soc. 83 (1981), 514-516. MR 82j:47033
  • 9. S. Ôta, Closed linear operators with domain containing their range, Proc. Edinburgh Math. Soc. 27 (1984), 229-233. MR 86e:47002
  • 10. S. Ôta , A quasi-affine transform of an unbounded operator, Studia Math. 112 (1995), 279-284. MR 96f:47043
  • 11. S. Ôta and K. Schmüdgen, On some classes of unbounded operators, Integr. Equat. Oper. Th. 12 (1989), 211-226. MR 90d:47027
  • 12. C. R. Putnam, On normal operators in Hilbert space, Amer. J. Math. 73 (1951), 357-362. MR 12:717f
  • 13. C. R. Putnam, Ranges of normal and subnormal operators, Michigan Math. J. 18 (1971), 33-36.
  • 14. M. Radjabalipour, Ranges of hyponormal operators, Illinois J. Math. 21 (1977), 70-75. MR 56:6449
  • 15. M. Radjabalipour, On majorization and normality of operators, Proc. Amer. Math. Soc. 62 (1977), 105-110. MR 55:3856
  • 16. Z. Sebestyén, On ranges of adjoint operators in Hilbert space, Acta Sci. Math. (Szeged) 46 (1983), 295-298. MR 85i:47003a
  • 17. J. G. Stampfli and B. L. Wadhwa, An asymmetric Putnam-Fuglede theorem for dominant operators, Indiana Univ. Math. J. 25 (1976), 359-365. MR 53:14197
  • 18. J. G. Stampfli and B. L. Wadhwa, On dominant operators, Mh. Math. 84 (1977), 143-153. MR 56:16428
  • 19. J. Stochel, Lifting strong commutants of unbounded subnormal operators, preprint 1999.
  • 20. J. Weidmann, Linear Operators in Hilbert Spaces, Springer-Verlag, Berlin-Heidelberg-New York, 1980. MR 81e:47001
  • 21. T. Yoshino, Remark on the generalized Putnam-Fuglede theorem, Proc. Amer. Math. Soc. 95 (1985), 571-572. MR 87i:47034

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B20, 47B15

Retrieve articles in all journals with MSC (2000): 47B20, 47B15


Additional Information

Jan Stochel
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Kraków, Poland
Email: stochel@im.uj.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-01-06127-5
Keywords: Normal operator, subnormal operator, hyponormal operator, intertwining relation
Received by editor(s): November 1, 1999
Published electronically: March 20, 2001
Additional Notes: This work was supported by KBN grant # 2P03A 041 10.
Dedicated: Dedicated to Professor F. H. Szafraniec on the occasion of his sixtieth birthday
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society